# SDR AMTA200300987

- Difficulty date: August 1, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N313TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32580
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE, ALSO EXTERIOR EMERGENCY LIGHT FORWARD OF LIGHT POWER SUPPLY AS PER AMM 33-51-06.  (M)
